# SDR 2002UALA01342

- Difficulty date: August 24, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 39,716 hours, 11,692 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAD MULTIPLE DENTS ON EXISTING REPAIR DOUBLER AND ADJACENT TO THE REPAIR DOUBLER BETWEEN STATION 615 AND 645 AND STRINGER 15L TO 19L.  MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLER AND TRIPLER AND FILLERS.
